zbMATH — the first resource for mathematics

Stability of discrete-delay systems: Boundary criteria. (English) Zbl 0874.93084
The stability problem is discussed for linear discrete-delay systems. Two sufficient stability conditions are derived using the maximum principle of harmonic functions. It is shown that they lead to improvement over some existing results.
Reviewer: T.Mori

93D20 Asymptotic stability in control theory
34K20 Stability theory of functional-differential equations
93C55 Discrete-time control/observation systems
Full Text: DOI
[1] Mori, T.; Fukushima, N.; Kuwahara, M., Delay-independent stability criteria for discrete-delay systems, IEEE trans. automat. control., 27, 964-966, (1982) · Zbl 0484.93060
[2] Hale, J.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer-Verlag · Zbl 0787.34002
[3] Wu, J.W.; Hong, K.S., Delay-independent exponential stability criteria for time-varying discrete delay systems, IEEE trans. automat. control., 39, 811-814, (1994) · Zbl 0807.93055
[4] Tsao, T.C., Simple stability criteria for nonlinear time-varying discrete systems, Systems & control letters, 22, 223-225, (1994) · Zbl 0794.93083
[5] Lancaster, P.; Tismenetsky, T., The theory of matrices with applications, (1985), Academic Press
[6] Ioakimidis, N.I.; Anastasselou, E.G., A new, simple approach to the derivation of exact analytical formulae for the zeros of analytic functions, Appl. math. comput., 17, 2, 123-127, (1985) · Zbl 0607.65021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.